# SDR 99ZZZX2617

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22860020113
- Condition: Chafed
- Location: Engine
- Component: SBRJNACC0224
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER MAIN TRACKS AND MAIN TRACKS ATTACHMENT POINTS CHAFED AT THE FIVE AND SEVEN O-CLOCK POSITIONS.  REPAIRED MAIN TRACKS AND ATTACHMENT POINTS IAW CRJ REQ 601R-78-30-1190.  BLEND, ROTO-PEEN AND PROTECTIVE TREATED.
